MathSciNet Relay Station
MathSciNet bibliographic data
MR1103042 (93d:11051) 11F55 (11F30)
Krieg, Aloys The Maaß spaces on the Hermitian half-space of degree $2$. Math. Ann. 289 (1991), no. 4, 663–681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement